期刊文献+

二维Navier-Stokes方程组的H^1一致吸引子

H^1-uniform Attractor for 2D Navier-Stokes Equations
下载PDF
导出
摘要 该文讨论一类非自治Navier-Stokes方程组在二维区域(有界或无界)上一致吸引子的存在性与解的渐近光滑效应.作者应用拟能方程得到Navier-Stokes方程组生成的一簇过程的渐近紧性,并证明H^1一致吸引子的存在性.之后,作者证明了L^2一致吸引子属于H^1一致吸引子,从而在"解最终变得比初值光滑"的意义下揭示了Nayier-Stokes方程组解的渐近光滑效应. This paper is concerned with the existence of uniform attractor and asymptotic smoothing effect of solutions for two-dimensional (2D) nonautonomous Navier-Stokes equa- tions in 2D domains (bounded or not). The author uses the enstrophy equation to obtain the asymptotic compactness of the family of processes associated with the Navier-Stokes equations and establishes the existence of Hi-uniform attractor and thus reveal the asymptotic smoothing effect of the solutions in the sense that the solutions become eventually more regular than the initial data.
作者 赵才地
出处 《数学物理学报(A辑)》 CSCD 北大核心 2011年第5期1416-1430,共15页 Acta Mathematica Scientia
基金 国家自然科学基金(10901121 10826091 10771139) 浙江省自然科学基金(Y6080077) 中国博士后科学基金(20090460952) 温州大学预研基金(2008YYLQ01) 浙江省高校优秀青年教师及温州市551人才工程资助
关键词 一致吸引子 非自治Navier-Stokes方程组 渐近光滑效应 Uniform attractor Nonautonoraous Navier-Stokes equations Asymptotic smoothing effect.
  • 相关文献

参考文献3

二级参考文献33

  • 1丁夏畦,Acta Math Sin,1996年,16卷,1期,12页
  • 2Stein, E. M.: Singular integrals and differentiablity property of functions, Princeton University Press, Princeton, 1970
  • 3Meyer, Y.: Ondelettes et operateurs I: Ondelettes, Hermann, 1990
  • 4Davey, A., Stewartson, K.: On three-dimensional packets of surface waves. Proc. Soc. London, Ser. A, 338, 101-110 (1974)
  • 5Djordjevic, V. D., Redekopp, L. G.: On two-dimensional packets of capillary-gravity waves.J. Fluid Mech., 79, 703-714 (1977)
  • 6Anker, D., Freeman, N. C.: On the soliton solutions of the Davey-Stewartson equation for long waves. Proc. Soc. London, Ser. A, 360, 529-540 (1978)
  • 7Ablowitz, M, J., Fokas, A. S.: On the inverse scattering transform of multidimensional nonlinear equations related to first-order systems in the plane. J. Math. Phys., 25, 2494-2505 (1984)
  • 8Ghidaglia, J., Saut, J. C.: On the initial value problem for the Davey Stewartson systems. Nonlierarity, 3, 475-506 (1990)
  • 9Linares, F., Ponce, G.: On the Davey Stewartson systems. Ann. Inst. Henri Poincard, Anal. NonLin., 10, 523-548 (1993)
  • 10Tsutsumi, M.: Decay of weak solutions to the Davey-Stewartson systems. J. Math. Anal. Appl., 182, 680-704 (1994)

共引文献17

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部